# SDR EISA20010099

- Difficulty date: June 16, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- Aircraft time: 78,266 hours, 53,269 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM IS CRACKED IN THE RT MID CABIN AT BS 848, UNDER THE O/B, RT SEAT TRACK APPROX 10 INCHES LONG IN LENGTH.  REMOVED CRACKED SECTION.  FABRICATED AND INSTALLED A NEW WEB, WEB SPLICE AND T-CAP REPAIRS IAW B727 SRM 51-40-2 FIG 1 & 51-30-2.
